Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20331
Title: Discontinuous Galerkin methods for the biharmonic problem
Authors: Georgoulis, EH
Houston, P
First Published: Jul-2009
Citation: IMA JOURNAL OF NUMERICAL ANALYSIS, 2009, 29 (3), pp. 573-594
DOI Link: 10.1093/imanum/drn015
ISSN: 0272-4979
eISSN: 1464-3642
Links: http://hdl.handle.net/2381/20331
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.